# SDR UIEA2019101805745

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,470 hours, 24,745 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 1jl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE ONBOARD MX REP REPORTED AN O2 MASK DEPLOYED.  REPACKED MASK @ 1 JL IAW AMM 35-21-14, OPS CHECK GOOD. )
